Help me. Post finasteride sindrome and all sintomns

Pedro melo

Well-Known Member
Aug 11, 2018
438
132
43
28
Portugal
#1
Member
Hello guys, I'm new in the forum and I'm looking for all the help I can...
I stop using finasteride for almost one month. I took it in January of 2016 , stopped in September, came back to finasteride on march of 2017 but taking the pill 3 times a week... And how regretted I am.
I stopped because my boobs start to come up, and after that all kinds of ***t are happening: libido is gone, I just want to piss, everything that I eat gives me nausea and my intestine hurts ( I think I've got allergic to gluten and milk) , I can't see straight of my left eye, and feel pain all over my body.... Sounds very tragic but its true my friends.

My hormonal exams are OK ( testosterone higher then the average, and dht normal) which makes me wonder if my brain is not damaged. Although my blood sugar is 101( limite is 100) and my cholesterol is 140 ( limit is 200). My prolactin is a little bit higher 16 ( limit is 20) and the estrogen I did it one month ago was 115( range was 175)
Tomorrow I will do a magnetic resonance to my brain to see if I have any brain damage.

About supplements I'm taking maca, tribulus, vit D3, 5htp, Korean ginseng and omega 3. Also mucuna pruriens to try to drop prolactin levels, and taurine.my urologist prescribed me tamoxifen to see if my boobs reduce a little. Also gave me cialis ( a kind of Viagra) to revitalize my erections. For my boobs, I'm taking tamoxifen.

Do you have any idea what can I do now? I heard about dhea, progesterone etc. I wanted to know your opinion and more ideas of what can I do... I feel like I am fading away, my energy is out, I'm loosing weight and I can't workout anymore.

I'm from Portugal so I apologize for any English mistakes.
I'm going through the worst nightmare of my life, please help me here folks I'm bagging. Thank you so much​
 

joekool

Moderator
Oct 4, 2017
617
548
93
#3

MNK99

Well-Known Member
Nov 6, 2017
3,918
2,549
113
International Waters - Whaling
www.youtube.com
LOCATION
God's Imagination./Limbo.
#5
IT's hard but you can get much much better man. (IF you ask me q's, I'll of c help where I can. BUT please note: Other guys can explain things much better than I).
-Maybe Look into:
-ARL/TEI
-Water Fasting
-Ru, Ella, and R-andro, 4-Andro.
-Also: PCT (kingsblood, if 4-Andro is needed when using R-Andro because of low estrogen). Also CD's herbs (minus pine pollen).
-There are other things, but may be best to look into those and people benefitting from them.
-IF HORRIBLY depressed, I (and lots) would suggest a water fast. VERY skinny people have trouble with this (WHEN VERY UNDERWEIGHT).
-GOOD LUCK and don't worry too much, mate!

-ALSO yes, all this stuff:
https://hackstasis.com/threads/protocols-quick-start-guide-requesting-help.1011/#post-25783
 
Likes: Pedro melo

Pedro melo

Well-Known Member
Aug 11, 2018
438
132
43
28
Portugal
#6
OK so my sintomns are: pain on my penis and difficulty to have erection, although I have night erection but not as strong as before.
My sleeping is not bad. I dream a lot but I feel tired all the day

I don't have energy to work out, and I was very active going to the gym everyday

Ginecomastia wich im taking tamoxifen

Im having dificulty to digest anything specialy glúten

Piss a lot evento if i dont drink water

My skin is becoming red and itchy i just Sant TK scratch

My eyes are dry , now I have to use glasses in the night.

Zero libido. Likei can't even masturbate

Super depressed, crying all the time and full of spider veins in my body

I'm using: tribulus, ginseng for libido

Cialis for erection with a gluthation booster( curvumin)

Gotu kola for my intestine

Mucuna and 5 htp to improve brain sistem

Iodine and vitex to low down my prolactin.

Its pretty much this... So far no improvement eich is making me very nervous and anxious. I will research and do my best to hear all your suggestions. Thanks so much
 
Oct 3, 2017
1,167
976
113
26
Arizona
#7
i would drop most of what you are doing maybe minus the tomoxifen and maybe try gradually taking very high doses of potassium chloride. eventually once you gain some traction we can look at some other protocols, but i think starting here would be a good idea.

PFS seems to be an epigenetic change to how our bodies respond to androgens and progestins so we have to regulate them back to normal. i would even switch to a paleo diet of sorts and avoid foods that cause inflammation such as PUFAs and incorporate and anti-inflammatory supplements such as MCT oil, caprylic acid and termuric/ curcumin.
 
Oct 3, 2017
1,167
976
113
26
Arizona
#8
I would also consider a once a week dose of licorice root powder/ extract of like 1/2 tsp split
 

Pedro melo

Well-Known Member
Aug 11, 2018
438
132
43
28
Portugal
#10
I would also consider a once a week dose of licorice root powder/ extract of like 1/2 tsp split
Yes i was seeing a post of Helen speakong about if you havê high DHT you should not increase it, but do the oposit. Is it smart to use finasteride again/or dht blocker? How many of potassium? And where to buy it?
 
Oct 3, 2017
1,167
976
113
26
Arizona
#15
Yes i was seeing a post of Helen speakong about if you havê high DHT you should not increase it, but do the oposit. Is it smart to use finasteride again/or dht blocker? How many of potassium? And where to buy it?
No def don't take fin again haha that would be very bad... but something like more mild 5AR blockers like coconut oil or zinc maybe even saw palmetto..
 
Likes: MNK99

MNK99

Well-Known Member
Nov 6, 2017
3,918
2,549
113
International Waters - Whaling
www.youtube.com
LOCATION
God's Imagination./Limbo.
#17
@Pedro melo
Throw any fin away, give back to pharmacist, or throw in trash.
IF YOU do not want to wait... PUBIC HAIR, armpit hair, back of head hair... etc has been used by several on this forum.
 
Oct 3, 2017
1,167
976
113
26
Arizona
#18
If you start the cdsnuts protocol that would be good as well.. so 2 week fast then 400mg Randro cycles. It will destroy your gyno
 
Likes: MNK99

Walker

Well-Known Member
Oct 7, 2017
610
889
93
30
Mountain Brook, AL
#19
If you start the cdsnuts protocol that would be good as well.. so 2 week fast then 400mg Randro cycles. It will destroy your gyno
To be fair, that's not the CDnuts protocol. That's two items out of a list of things that make it up. Nor would I ever suggest someone fast and then run the R Andro right after doing so. Need to build the body and system back up before that. A lot of guys get in trouble on Swole Source for this exact reason.
 

Pedro melo

Well-Known Member
Aug 11, 2018
438
132
43
28
Portugal
#20
To be fair, that's not the CDnuts protocol. That's two items out of a list of things that make it up. Nor would I ever suggest someone fast and then run the R Andro right after doing so. Need to build the body and system back up before that. A lot of guys get in trouble on Swole Source for this exact reason.
Guys a lot of good stuff here.
First, i need a medical.prescription, and this portuguese doctors are useless. If I speak about this they will ask why and never give me the authorization to do the exam. Still I will try.
Second, I Nevers did fasting before, should w super hard, I always had eat a lot beacaue I'm a sport guy all mY life. I don't knoe how to circle randro. Everything is nre for me here. But thanks a lot for the help. I will denfenitly try everything I can. Jut want to talk to all of you and seeeich path I should choose.
 
Likes: MNK99